# SDR CALA2015042093612

- Difficulty date: April 17, 2015
- Submitted: April 20, 2015
- Operation: Air carrier
- Aircraft: N199UA
- Make and model: Boeing 747422
- Aircraft serial: 28717
- Aircraft time: 70,838 hours, 8,112 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Conduit
- Condition: Broken
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMER LIGHT WIRE PROTECTIVE CONDUIT FOUND BROKEN.  L1 DOOR EMER LIGHT WIRE PROTECTIVE CONDUIT REPLACED & SPRING ADJUSTED.  TEST FOUND NORMAL IAW AMM 52-11-01 REV 173 AMM 33-51-00 REV 173, WDM 33-51-21 REV 124.
